# SDR AALA202011139013

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 21,883 hours, 9,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ESCAPE PATH LIGHTING INOPERATIVE AT SEATS 10C-14C.  REPLACED SHROUD RACEWAY WITH NEW, IAW CMM 25-23-67.  OPERATIONS CHECK GOOD.
